# SDR AWXA200500611

- Difficulty date: May 2, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69285552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, A CRACK WAS FOUND AT A LOWER DOOR STOP FITTING ATTACH ANGLE, THAT WAS LOCATED AT BS 349, STRINGER 16L.  MAINTENANCE REMOVED, FABRICATED AND REPLACED LOWER DOOR STOP FITTING ATTACH ANGLE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5300-05135-SS1.
